# SDR DALA2021071504002

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 15,334 hours, 1,484 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Proximity Sensor
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3503 FWD CARGO DOOR DAMAGED ON FWD CORNER OF PANEL 821AR AND BRACKET AND PROX SENSOR. CORRECTIVE ACTION: REPAIRED PER RI 592772-14. (7342130)
